MathSciNet Relay Station
MathSciNet bibliographic data
MR818086 54H05 (04A15 28A05)
Gavalec, Martin Iterated products of ideals of Borel sets. Colloq. Math. 50 (1985), no. 1, 39–52.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement